MathSciNet Relay Station
MathSciNet bibliographic data
MR1444747 16N60 (16W25)
Hongan, Motoshi A note on semiprime rings with derivation. Internat. J. Math. Math. Sci. 20 (1997), no. 2, 413–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement